Items where Author is "Jasim Mohammed, M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Jasim Mohammed, M. and Ibrahim, R.W. and Ahmad, M.Z. (2017) Periodicity computation of generalized mathematical biology problems involving delay differential equations. Saudi Journal of Biological Sciences, 24 (3). pp. 737-740. ISSN 1319-562X, DOI https://doi.org/10.1016/j.sjbs.2017.01.050.

This list was generated on Sat Jun 22 04:42:30 2024 +08.